# SDR DL733010931

- Difficulty date: June 8, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 45,731 hours, 31,764 cycles
- Engine: Cfmint CFM563B2
- Engine time: 23,581 hours, 26,780 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Part serial: 60294
- Condition: Burned
- Location: Connector
- Part time: 23,581 hours, 26,780 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON DESCENT DFW THE APU DET INOP LIGHT ON FIRE PANEL ILLUM.  FOLLOWED POM PROCEDURE.  APU AND APU BLEEDS WERE OFF AT THE TIME.  ON FINAL THE APU FIRE WARN ILLUM.  FOLLOWED POM PROCEDURE AND DISCHARGE FIRE BOTTLE.  APU FIRE WARN REMAINED ILLUM FOR 3-5 MINUTES.  EXTINGUISHED ON TAXI IN.  APU DET INOP LIGHT WENT OUT ON TAXI IN.  FOUND CONNECTOR D594 PINS BURNT.  REPLACED SAME.  REPLACED APU FIRE BOTTLE.  OP CKS GOOD.
